# SDR SWIA200921556

- Difficulty date: May 2, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 23,315 hours, 33,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6320 - ONE RED FLOOR PROXIMITY LIGHT INOP.  REPOSITIONED LIGHT.
